# SDR ABXA030036

- Difficulty date: January 15, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,895 hours, 24,594 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Part number: 50112284
- Part serial: 2576
- Condition: Discharged
- Location: Cabin
- Part time: 174 hours, 131 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON MOVING AIRCRAFT, FOUND EMERGENCY POWER SUPPLY INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY.  OPS CHECKED GOOD IAW DC-8 AMM 24-28-00-0.
